# SDR 9709579966

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'M' CHECK, FOUND CORROSION ON THE CENTER KEEL BEAM WEB.  REPAIRED PER EA 99-112890.
